Godlike Productions - Discussion Forum
Users Online Now: 2,342 (Who's On?)Visitors Today: 425,292
Pageviews Today: 1,005,866Threads Today: 423Posts Today: 8,026
01:33 PM


Rate this Thread

Absolute BS Crap Reasonable Nice Amazing
 

My multi-vitamins give me UTIs (urinary tract infections)....

 
Anonymous Coward
User ID: 1670695
United States
03/10/2012 05:02 PM
Report Abusive Post
Report Copyright Violation
My multi-vitamins give me UTIs (urinary tract infections)....
Everytime I take my multi-vitamins, (which are loaded with many goodies and minerals) I get a urinary tract infection. I would stop taking them and the infection goes away. How is that possible? I thought all those vitimans and minerals would be good for you.....1dunno1
Anonymous Coward
User ID: 12379266
United States
03/12/2012 03:51 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
Everytime I take my multi-vitamins, (which are loaded with many goodies and minerals) I get a urinary tract infection. I would stop taking them and the infection goes away. How is that possible? I thought all those vitimans and minerals would be good for you.....1dunno1
 Quoting: Vulcan4


How do you know it's an infection? What are your symptoms, and have you had a urinalysis done to confirm it's an infection?
Ohwow!

User ID: 10851812
United States
03/12/2012 04:12 PM

Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
Something is wrong here Germany. Are you buying a quality vitamin? The cheap vitamins have so many added ingredients, msg, nutra sweet, fillers, that it would be better to not even take a vitamin. Some of the best known brands are the worse.

Read the label carefully on these vitamins.
Anonymous Coward
User ID: 2646429
United States
03/12/2012 05:05 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
you're supposed to take those...orally
Anonymous Coward
User ID: 5686610
United States
03/12/2012 05:25 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
i'm having the same problem and so is boyfriend w/ high quality expensive probiotics which are used to help cure utis. last time led to full fledged yeast infection. we are healthy and take supplements for 20 yrs & exercise. this has been happening for about 3 yrs and we have been to numerous docs/naturapaths, and abstain from sex even so we think its something added like they're doing w/ everything else.
Anonymous Coward
User ID: 1508557
Canada
03/12/2012 05:27 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
Everytime I take my multi-vitamins, (which are loaded with many goodies and minerals) I get a urinary tract infection. I would stop taking them and the infection goes away. How is that possible? I thought all those vitimans and minerals would be good for you.....1dunno1
 Quoting: Vulcan4


do they have "other ingredients" in them?
Anonymous Coward
User ID: 11727052
United States
03/12/2012 05:28 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
Everytime I take my multi-vitamins, (which are loaded with many goodies and minerals) I get a urinary tract infection. I would stop taking them and the infection goes away. How is that possible? I thought all those vitimans and minerals would be good for you.....1dunno1
 Quoting: Vulcan4


depends on the quality. not all vitamins are the same. what brand are you taking and whats it called.
Anonymous Coward
User ID: 1658464
United States
03/12/2012 05:32 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
I should have updated. Ok, fist off, they are very high quality. Secondly, I also take another medication for my ulcers. So, just to make sure my suspicions were correct, I decided to stop taking them. The UTI has gone away and I am now taking my multi-vitiman again. I know it was an UTI because I have had them before when I got sick once. So I was aware of the symptoms. Thanks. :)
Anonymous Coward
User ID: 12317310
United States
03/12/2012 05:34 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
Vitamins? really? I say quit wearing tight jeans and whorin around!
Anonymous Coward
User ID: 12128928
United States
03/12/2012 05:35 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
you're supposed to take those...orally
 Quoting: Anonymous Coward 2646429


lol
Anonymous Coward
User ID: 12317310
United States
03/12/2012 05:35 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
Oh thats yeast infection, my bad.
Anonymous Coward
User ID: 12379266
United States
03/12/2012 10:10 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
I should have updated. Ok, fist off, they are very high quality. Secondly, I also take another medication for my ulcers. So, just to make sure my suspicions were correct, I decided to stop taking them. The UTI has gone away and I am now taking my multi-vitiman again. I know it was an UTI because I have had them before when I got sick once. So I was aware of the symptoms. Thanks. :)
 Quoting: Vulcan4


What did your lab tests show? An infection? You never answered my question.
Anonymous Coward
User ID: 1015009
United States
03/12/2012 10:11 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
you're supposed to take those...orally
 Quoting: Anonymous Coward 2646429


lol...good one
Anonymous Coward
User ID: 9884589
United States
03/12/2012 10:15 PM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
i'm having the same problem and so is boyfriend w/ high quality expensive probiotics which are used to help cure utis. last time led to full fledged yeast infection. we are healthy and take supplements for 20 yrs & exercise. this has been happening for about 3 yrs and we have been to numerous docs/naturapaths, and abstain from sex even so we think its something added like they're doing w/ everything else.
 Quoting: Anonymous Coward 5686610


Try kefir for your probiotic needs. Very effective and you can buy the grains and make your own. Very easy to do.
lassensage

User ID: 10665313
United States
03/13/2012 04:32 AM
Report Abusive Post
Report Copyright Violation
Re: My multi-vitamins give me UTIs (urinary tract infections)....
Check the binders.Coated vitamins of any type bother me.





GLP